It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


momto3crazies,
What you are feeling is a normal start up side effect of starting ANY ssri. That's why the doc gave you the ativan, to help you counter the side effects.

When first starting, it is a bit uncomfortable, to say the least, but once you get through the adjustment period, you will feel the benefits. It does take about 6-8 weeks to feel the full effects of the medication, but you have to be on the same dosage for that long. So the longer you hold out on increasing your dosage, the longer it's going to take for you to get the full benefit.

I am personally on Zoloft, this is my fourth time now. I used to take 50 mgs in the past, but this time I am up to 100 mgs due to new diagnosis'. I've only been on the 100 mgs for about 8 weeks and i'm feeling MUCH better.

I have lost over 40 pounds since taking the Zoloft again, and at first I was like you...."OMG! Why am I losing so much weight, is there something else wrong, etc..." You know the thought process. LOL! But I realized it was not only from the med, it was from being in a constant state of anxiety and having panic attacks every day, all day! That REALLY affects your metabolism because of all the adrenalin.

Some people tend to lose weight, but some tend to gain weight. I personally NEEDED to lose the weight that I put on from Paxil 10 years ago! So to me it's a good thing really. You also have to remember that the weight loss could be from your anxiety, or a mixture of the anxiety and the med.

Lack of appetite is one of the initial side effects, but it does go away, so does the "extra" anxiety. Just hang in there, you'll be fine...

Fox





All times are GMT -7. The time now is 06:56 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!